American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Stefan Catoiu. Ideals of the Enveloping Algebra $U(sl_3)$. Contemporary Mathematics 634 (2015) 53-66.
Book volume table of contents   
View Article: PDF

[2] Can Zhu. Twisted Poincar\'e duality for Poisson homology and cohomology of affine Poisson algebras. Proc. Amer. Math. Soc. 143 (2015) 1957-1967.
Abstract, references, and article information   
View Article: PDF

[3] Miguel A. Xicoténcatl. Orbit Configuration Spaces. Contemporary Mathematics 621 (2014) 113-132.
Book volume table of contents   
View Article: PDF

[4] I-Chiau Huang. Algebraic structures of Euler numbers. Proc. Amer. Math. Soc. 140 (2012) 2945-2952.
Abstract, references, and article information   
View Article: PDF

[5] Chen-Lian Chuang and Yuan-Tsung Tsai. Smash products and differential identities. Trans. Amer. Math. Soc. 364 (2012) 4155-4168.
Abstract, references, and article information   
View Article: PDF

[6] A. Yu. Pirkovskii. Arens-Michael enveloping algebras and analytic smash products. Proc. Amer. Math. Soc. 134 (2006) 2621-2631. MR 2213741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Justin M. Mauger. The cohomology of certain Hopf algebras associated with $p$-groups. Trans. Amer. Math. Soc. 356 (2004) 3301-3323. MR 2052951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George B. Seligman. On idempotents in reduced enveloping algebras. Trans. Amer. Math. Soc. 355 (2003) 3291-3300. MR 1974688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jonathan A. Scott. Algebraic structure in the loop space homology Bockstein spectral sequence. Trans. Amer. Math. Soc. 354 (2002) 3075-3084. MR 1897391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jeffrey Bergen and D. S. Passman. Enveloping algebras of Lie color algebras: Primeness versus graded-primeness. Proc. Amer. Math. Soc. 126 (1998) 1627-1635. MR 1452792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Montgomery and L. W. Small. Nil subsets of graded algebras. Proc. Amer. Math. Soc. 126 (1998) 653-656. MR 1423323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ellen Kirkman and James Kuzmanovich. Minimal prime ideals in enveloping algebras of Lie superalgebras. Proc. Amer. Math. Soc. 124 (1996) 1693-1702. MR 1307538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David M. Riley. The dimension subalgebra problem for enveloping algebras of Lie superalgebras . Proc. Amer. Math. Soc. 123 (1995) 2975-2980. MR 1264829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. S. Passman and Declan Quinn. Burnside's theorem for Hopf algebras . Proc. Amer. Math. Soc. 123 (1995) 327-333. MR 1215204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pierre Lalonde and Arun Ram. Standard Lyndon bases of Lie algebras and enveloping algebras . Trans. Amer. Math. Soc. 347 (1995) 1821-1830. MR 1273505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. R. Goodearl and E. S. Letzter. Prime ideals in skew and $q$-skew polynomial rings. Memoirs of the AMS 109 (1994) MR 1197519.
Book volume table of contents   

[17] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William Chin. Crossed products of semisimple cocommutative Hopf algebras . Proc. Amer. Math. Soc. 116 (1992) 321-327. MR 1100646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Makar-Limanov and P. Malcolmson. Free subalgebras of enveloping fields . Proc. Amer. Math. Soc. 111 (1991) 315-322. MR 1041015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. P. Smith. A class of algebras similar to the enveloping algebra of ${\rm sl}(2)$ . Trans. Amer. Math. Soc. 322 (1990) 285-314. MR 972706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shigeru Kobayashi and Manabu Sanami. Growth of two-step solvable Lie algebras . Proc. Amer. Math. Soc. 109 (1990) 859-863. MR 1015681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1